International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 311-314
Maximal subgroups of finite groups
Department of ISDP, University of Louisville, Louisville 40292, KY, USA
Received 30 November 1988; Revised 8 August 1989
Copyright © 1990 S. Srinivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In finite groups maximal subgroups play a very important role. Results in the literature show that if the maximal subgroup has a very small index in the whole group then it influences the structure of the group itself. In this paper we study the case when the index of the maximal subgroups of the groups have a special type of relation with the Fitting subgroup of the group.